×

Found 1,656 Documents (Results 1–100)

Existence of local and maximal mild solutions for some non-autonomous functional differential equation with Finite delay. (English) Zbl 1532.35472

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 161-183 (2023).
MSC:  35R10 35K90 47D06
PDFBibTeX XMLCite
Full Text: DOI

On the existence of optimal control in the problem of optimizing the lowest coefficient of a semilinear evolutionary equation. (English. Russian original) Zbl 1525.35170

Comput. Math. Math. Phys. 63, No. 7, 1176-1190 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1084-1099 (2023).
MSC:  35K90 35Q93
PDFBibTeX XMLCite
Full Text: DOI

Optimal decay rates for semi-linear non-autonomous evolution equations with vanishing damping. (English) Zbl 1517.35047

PDFBibTeX XMLCite
Full Text: DOI

Massera problem for some nonautonomous functional differential equations of neutral type with finite delay. (English. Russian original) Zbl 1519.34083

Russ. Math. 66, No. 5, 49-59 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 5, 61-73 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Solutions of infinite dimensional partial differential equations. (English) Zbl 1504.35183

Accardi, Luigi (ed.) et al., Infinite dimensional analysis, quantum probability and applications, QP41. Proceedings of the 41st conference, United Arab Emirates University (UAEU), Al Ain, Abu Dhabi, United Arab Emirates, virtual, March 28 – April 1, 2021. Cham: Springer. Springer Proc. Math. Stat. 390, 239-250 (2022).
MSC:  35K90 35K30 47D06
PDFBibTeX XMLCite
Full Text: DOI

Exponentially convergent method for the approximation of a differential equation with fractional derivative and unbounded operator coefficient in a Banach space. (English. Ukrainian original) Zbl 1500.65090

Ukr. Math. J. 74, No. 2, 171-185 (2022); translation from Ukr. Mat. Zh. 74, No. 2, 151-163 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the relationship between the solutions of an abstract Euler-Poisson-Darboux equation and fractional powers of the operator coefficient in the equation. (English. Russian original) Zbl 1496.35156

Differ. Equ. 58, No. 5, 577-592 (2022); translation from Differ. Uravn. 58, No. 5, 575-590 (2022).
MSC:  35C15 34G10 47D09
PDFBibTeX XMLCite
Full Text: DOI

Chernoff iterations as an averaging method for random affine transformations. (English. Russian original) Zbl 1517.47070

Comput. Math. Math. Phys. 62, No. 6, 996-1006 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1030-1041 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 1491.49006

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDFBibTeX XMLCite
Full Text: DOI

Towards semi-classical analysis for sub-elliptic operators. (English) Zbl 1500.43006

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 31-52 (2022).
MSC:  43A80 58J45 35Q40
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software